# SDR 9521229947

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR SAFE LIGHT DID NOT ILLUMINATE AFTER LANDING GEAR EXTENSION.  A DOWNLOCK CHECK WAS PERFORMED WHICH VERIFIED THE NOSE LANDING GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED BROKEN WIRE FROM DOWNLOCK SWITCH TO GROUND STUD.  OPERATIONAL CHECK GOOD.
